Anti-Hist Allergy Relief Tablets Value Bundle
Anti-Hist contains Cetirizine (10mg), a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis) and rashes associated with hives and itching (chronic idiopathic urticaria).
Antihistamines treat hay fever and allergies by blocking the action of the chemical histamine, which the body releases when it thinks it is under attack from an allergen. This prevents the symptoms of the allergic reaction from occurring.
• Antihistamine tablets are the first line treatment for any person suffering from allergies.
• They are effective against all allergy symptoms, especially sneezing and runny noses.
• Antihistamines are usually effective at treating itching, sneezing and watery eyes, but they may not be very effective at clearing a blocked nose.
Anti-Hist is available in a packet of 30 as a once daily (24hr) allergy relief in the form of a film-coated tablet.
Adults and children 12 yrs and over: One tablet (10mg) daily with a glass of water.
Children aged between 6 and 12 years: Half a tablet (5mg) twice a day (morning and evening).
Not intended for children under 6 years old.
Note: Always read the patient information leaflet before using this medicine.
Note: You must be aged over 18 years to purchase this product. Maximum order quantity of 180 tablets per order.
Do not take cetrizine
• If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min).
• If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines).
• For longer than 30 days continuously without consulting your doctor.
• Cetirizine should not be taken by pregnant women without consulting your doctor.
• Cetirizine is a non-drowsy drug in most people however, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.
Common Side Effects (up to 1 in 10 patients) Dizziness, diarrhoea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children).
Nationwide; €4.95 or Free Delivery on orders over €38
Northern Ireland; €4.95 or Free Delivery on orders over €38
United Kingdom; €10 (up to 3kg)
International; €20 (up to 3kg)
Click & Collect; Free (ID Required)
All orders shipped in 1-5 business days. International shipping could take up to 10 business days.